MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, W/ CARDIAC RESYNCHRONIZATION

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, W/ CARDIAC RESYNCHRONIZATION
Model Number PM3120
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported the asymptomatic patient presented in clinic.Upon interrogation, it was observed the patient's pacemaker had premature battery depletion.No known intervention was performed.The patient was stable.
 
Event or Problem Description
New information received indicated the patient's pacemaker was explanted and replaced on (b)(6) 2021 without issue.The patient was stable throughout.
 
Additional Manufacturer Narrative
The field complaint of premature discharge of battery was not confirmed.The device was received from the field with battery voltage at end of life.Analysis of device image indicated device operated at high pacing output settings as well as autocapture was enabled during implant period.When automatic settings are programmed, such as autocapture, the device would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of the device.Device could not be interrogated during analysis due to low battery voltage.Further analysis performed after installing new battery revealed normal device characteristics.Longevity assessment was performed, and the implant duration exceeds the total projected longevity indicating normal battery depletion.

Brand Name
ALLURE CRT-P
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, W/ CARDIAC RESYNCHRONIZATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12689417
Report Number2017865-2021-34180
Device Sequence Number11103496
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberPM3120
Device Catalogue NumberPM3120
Device Lot NumberA000039465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/27/2021
02/14/2022
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/16/2021
02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown